# SDR YENA2024082101135

- Difficulty date: August 10, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N988JT
- Make and model: Airbus A321-231
- Aircraft serial: 07956
- Aircraft time: 27,850 hours, 5,492 cycles
- System (JASC): 2700 · Flight Control System
- Part: Elect Module
- Part number: 422799500
- Part serial: 28607
- Condition: Failed
- Location: Nr 2
- Part time: 25,983 hours, 5,130 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#603, JFK- . (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'MULTIPLE ELAC 2 PITCH FAULT; PERFORMED TSM 27-93-00-810-845-A FOUND ELECTRONIC MODULE #2 AT FAULT. REMOVED AND REPLACED ELECTRONIC MODULE IAW AMM 27-44-57 OPS CHK GOOD NO FAULTS AT THIS TIME.'
